MAUDE Adverse Event Report: SONOVA AG PHONAK; NAIDA P30-PR

SONOVA AG PHONAK; NAIDA P30-PR
Model Number 0500807H0
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Dizziness (2194)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The patient has recovered and returned to using hearing aids.The device has been requested to be returned to sonova facility for further analysis.But it has not been yet returned.
 
Event or Problem Description
Hcp reported that the patient experienced dizziness two days after commencing the use of the phonak naida p30-pr hearing aids, and has been hospitalized due tothe symptoms.Reportedly,the hospital stated that the cause of the issueis likely to be over amplified soundfrom the hearing aids.The patient did not return to using the reported hearing aids and has been re-fit with ric devices in (b)(6) 2023.Patient has had no complaints of dizziness since the original episode.This is an initial report.The investigation isongoing.Supplemental reports will be submitted upon availability of further information.
 
Additional Manufacturer Narrative
The hcp will not provide any further information on the case and the devices will not be returned for analysis.The device history records do not show any abnormalities in production process.The devices have successfully passed all the prescribed quality tests.This is the final report.

Brand Name
PHONAK
Common Device Name
NAIDA P30-PR
Manufacturer (Section D)
SONOVA AG
laubisrütistrasse 28
stafa, zurich, che 8712
SZ  8712
Manufacturer Contact
minal maurya
750 n commons dr.
aurora, IL 60504
6308219589
MDR Report Key16947751
Report Number3005085999-2023-00006
Device Sequence Number17731532
Product Code OSM
UDI-Device Identifier07613389358513
UDI-Public07613389358513
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number0500807H0
Device Catalogue Number050-0807-H0
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/20/2023
Supplement Date Received by Manufacturer04/20/2023
Initial Report FDA Received Date05/17/2023
Supplement Report FDA Received Date06/29/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/14/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown